# SDR USAA970031

- Difficulty date: January 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238US
- Make and model: Boeing 737296
- Aircraft serial: 22398
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294
- Part time: 42,159 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND .25 INCH CRACK BS 294 WL 208 RBL 48 INCHES FRAME.  CUT OUT DAMAGE AND INSTALLED FILLER AND DOUBLER, REPAIRED PER SRM 51-40-3.  (M)
